Su una nuova classe di spazi affini generalizzati di Sperner
Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 59 (1975) no. 3-4, pp. 242-250
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper a new class of Sperner’s affine generalized spaces is constructed from desarguesian affine spaces of dimension 3 and order $q^{2}$ ($q$ prime odd > 3 power); these spaces have the property of containing $q^{3} + q^{2} + q$ Hughes planes. The procedure I have used can easily be applied to a similar affine desarguesian space of any (finite) dimension; in case of dimension 2 we find the (regular) Hughes plane of order $q^{2}$.
@article{RLINA_1975_8_59_3-4_a6,
author = {Nicoletti, Giorgio},
title = {Su una nuova classe di spazi affini generalizzati di {Sperner}},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali},
pages = {242--250},
year = {1975},
volume = {Ser. 8, 59},
number = {3-4},
zbl = {0342.50013},
mrnumber = {0487751},
language = {it},
url = {http://geodesic.mathdoc.fr/item/RLINA_1975_8_59_3-4_a6/}
}
TY - JOUR AU - Nicoletti, Giorgio TI - Su una nuova classe di spazi affini generalizzati di Sperner JO - Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali PY - 1975 SP - 242 EP - 250 VL - 59 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/RLINA_1975_8_59_3-4_a6/ LA - it ID - RLINA_1975_8_59_3-4_a6 ER -
%0 Journal Article %A Nicoletti, Giorgio %T Su una nuova classe di spazi affini generalizzati di Sperner %J Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali %D 1975 %P 242-250 %V 59 %N 3-4 %U http://geodesic.mathdoc.fr/item/RLINA_1975_8_59_3-4_a6/ %G it %F RLINA_1975_8_59_3-4_a6
Nicoletti, Giorgio. Su una nuova classe di spazi affini generalizzati di Sperner. Atti della Accademia nazionale dei Lincei. Rendiconti della Classe di scienze fisiche, matematiche e naturali, Série 8, Tome 59 (1975) no. 3-4, pp. 242-250. http://geodesic.mathdoc.fr/item/RLINA_1975_8_59_3-4_a6/